# SDR VNAA202305021112

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 14,928 hours, 13,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS THE PAX DOOR HINGE PIN SPRING PIN (P/N MS16562Âˆ’212) WAS FOUND TO BE PROTRUDING FROM THE PIANO HINGE AND ROTATED CAUSING A .062Â€? GOUGE IN THE LUG LAND. PERFORMED PERMANENT REPAIR IAW REO 690-53-21-1624.
